MathSciNet Relay Station
MathSciNet bibliographic data
MR863646 35J20 (58E05 58G30)
Ding, Wei Yue On a conformally invariant elliptic equation on ${\bf R}^n$. Comm. Math. Phys. 107 (1986), no. 2, 331–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement